# SDR SIMA20210326005

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 37,988 hours, 32,576 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Condition: Damaged
- Location: Lt Ail Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON ACTUATOR FITTING IS DAMAGED ON THE AILERON.-C/A-INSTALLED NEW LH AILERON DAMPER FITTING IAW EO# EM-27MR-112.
